# SDR FDEA201009203560

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM UPPER CHORD HAS CHAFED MARK AND   CORRODED AROUND HOLES BS 740, RBL 42.  REMOVED CORRSION IAW SRM 51-10-02 , CHECKED LIMITS OF BLENDED AREA L=3.01'  W= 2.00',  D = .015 ORIGINAL MATERIAL .125 , REMAINING. 110, OUT OF LIMITS IAW SRM 53-00-51 PG. 103.   REMOVED OUT OF LIMIT FLOORBEAM STA 740 RBL10 - RBL 60 IAW SRM 53-00-51 REPAIR NR3,  INSTALLED REPAIR PARTS IAW SRM 53-00-51 REPAIR NR3 TABLE I.  THIS IS A CATEGORY A REPAIR IAW  '" NOTES "  SRM 53-00-51 REPAIR NR3, PG 202, MAJOR REPAIR.
